# SDR C77A 148915270

- Difficulty date: July 19, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 5,123 hours, 2,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1700326400117003
- Condition: Corroded
- Location: Zone 900
- Part time: 5,123 hours, 2,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND DURING THE BASIC CHECK 1 AT LT FLOOR TRACK BETWEEN FR16 AND FR19 AND RT FLOOR TRACK AT BL 265R BETWEEN FR14 AND FR 17.
